MathSciNet Relay Station
MathSciNet bibliographic data
MR534123 (80h:47033) 47B35 (32A35 32F15 46J15)
Jewell, Nicholas P.; Krantz, Steven G. Toeplitz operators and related function algebras on certain pseudoconvex domains. Trans. Amer. Math. Soc. 252 (1979), 297–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement